# SDR SWI2025F00549

- Difficulty date: February 23, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N817SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15107
- Aircraft time: 40,869 hours, 27,176 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD INTERCOASTAL DD2 IS CORRODED (C-CHECK RO 04/26/2025)FOUND TO BE OUT OF LIMITS, REMOVED AND REPLACED INTERCOSTAL DD2 AT FWD FRAME INTO PAX DOOR, REF DWG 601R31702 REV -N AND CRJ900 SRM 51-42-06-001-001 A01. COMPLIED  WITH SKYWEST TASK CARD 51-900-1002-SKY. LEAK CHECK GOOD.
